# SDR R61A201309170890

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,143 hours, 18,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Turnbuckle
- Condition: Out Of Adjust
- Location: Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR ARM-DISARM INDICATOR IS INOPERATIVE.  MX ADJUSTED AND SECURED THE ARM-DISARM TURNBUCKLE ASSY IAW AMM AND OPS CHECKED GOOD.
